# SDR FDEA202205081151

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK ON MAIN DECK STATION 1715 RBL 102 CORRODED BEYOND ALLOWABLE LIMITS REPAIR PER MD 11 SRM 53-00-52-2R FIG 201
